# SDR IPXA2025051611527

- Difficulty date: April 29, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 37,614 hours, 25,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 114N180611
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z500-DOT# 85/012- STR-UNDERWING FAIRING HAS CORROSION IN MULTIPLE LOCATIONS. INSTALLED NEW BASE PLATE IAW B757 SRM 51-40-02.  REVIEWED
